# SDR SWAA2025122654756

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 76,441 hours, 45,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 12ABC INOPERATIVE.   R & R THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AT BS 727C+13 IAW AMM 33-51-06. OPS CHECKED GOOD.
